# SDR SWAA000246

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT EEPLS SWITCH INOP.  REMOVED AND REPLACED SWITCH PER MM.
